International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 567-572
Graphs and common fixed point theorems for sequences of maps
Institute of Mathematics, Technical University, Żwirki 36, Łódź 90-924, Poland
Received 26 April 1995
Copyright © 1997 Jacek R. Jachymski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We demonstrate a usefulness of the notion of a connected graph for obtaining some
common fixed point theorems. In particular, we establish two theorems of this type involving one,
two and four sequences of maps. This generalizes among others the recent results of S. Chang ,
J. Jachymski , S. Sessa, R. N. Mukherjee and T. Som , and T. Taniguchi .